Nonlinear approximation of an ACQ-functional equation in nan-spaces

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-1812
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Nonlinear approximation of an ACQ-functional equation in nan-spaces ; volume:2011 ; number:1 ; day:3 ; month:10 ; year:2011 ; pages:1-22 ; date:12.2011
Fixed point theory and applications ; 2011, Heft 1 (3.10.2011), 1-22, 12.2011

Creator
Azadi Kenary, Hassan
Contributor
Lee, Jung Rye
Park, Choonkil
SpringerLink (Online service)

DOI
10.1186/1687-1812-2011-60
URN
urn:nbn:de:1111-2016073137784
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:51 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Azadi Kenary, Hassan
  • Lee, Jung Rye
  • Park, Choonkil
  • SpringerLink (Online service)

Other Objects (12)